# SDR SWAA2022021869314

- Difficulty date: August 21, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 27,988 hours, 16,759 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 FLAP TRACK AFT FAIRING HAS A CRACK ON THE INTERIOR SURFACE 46 INCHES FROM LEADING EDGE / REPAIRED CRACK ON THE INTERIOR SURFACE AT 46' FROM L/E OF L/H WING #3 FLAP TRACK FAIRING IAW SWA EA 1-757-15440 REV IR AND ER 18-03816 REV IR AND 737-700 SRM 57-53-70-2R-4
